# SDR VNAA2012112400018

- Difficulty date: November 24, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N718PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10175
- Aircraft time: 19,485 hours, 19,492 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 6229336400
- Part serial: 1BVPB
- Condition: Malfunctioned
- Location: Ahrs
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED UNCOMMANDED PITCH ON AUTOPILOT WITH EFIS COMP MON PIT AND ROL. ED1 WENT BLANK AND LOST AIRSPEED, PITCH AND ALTITUDE.  F/O SIDE ED WAS INTERMITTENT. AIRCRAFT YAWED INTERMITTENTLY.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, REMOVED AND REPLACED AHRS 1 (ATTITUDE AND HEADING REFERENCE SYSTEM COMPUTER) AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
